A new approach for the bending problem of shallow shell by the boundary element method

Ye, Jianqiao (1988) A new approach for the bending problem of shallow shell by the boundary element method. Applied Mathematical Modelling, 12 (5). pp. 467-470. ISSN 0307-904X

Full text not available from this repository.

Abstract

A very simple method is suggested in this paper to analyze shallow spherical shells with simply supported boundaries. Numerical examples show that the approach developed in the paper is effective.

Item Type:
Journal Article
Journal or Publication Title:
Applied Mathematical Modelling
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
ID Code:
54286
Deposited By:
Deposited On:
21 May 2012 12:52
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:53